# SDR FDEA201101310427

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N31101
- Condition: Corroded
- Location: Bs 770 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF NR N00451: FWD CARGO PIT STA 770, S-27L, WL 138 CORRODED REQUIRES REWORK DUE TO INCORRECT SRM REF USED REWORKED REPAIR SPLICE AT STA 770 S-27L .   INSTALLED SPLICES IAW SRM 53-00-03 REPAIR 3 CAT "A" MAJOR REPAIR.
